Alert archive / Indiana / Wind Advisories in 2025
Wind Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Feb 27, 2025, 2:10 PM EST for 39 counties in Indiana. It took effect at Feb 28, 2025, 10:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2025, 2:10 PM EST (19:10 UTC)
- In effect from
- Feb 28, 2025, 10:00 AM EST
- Expired
- Feb 28, 2025, 10:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
181 WWUS73 KIND 271910 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 210 PM EST Thu Feb 27 2025 INZ021-028>031-035>049-051>057-060>065-280315- /O.NEW.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur- Including the cities of Rushville, Terre Haute, West Lebanon, Veedersburg, Gosport, Winchester, Crawfordsville, Union City, Columbus, Williamsport, New Castle, Worthington, Shelbyville, Zionsville, Noblesville, Anderson, Carmel, Linton, Kokomo, Franklin, Carlisle, Tipton, Nashville, Brazil, Sullivan, Bloomfield, West Lafayette, Parker City, Greensburg, Muncie, Mooresville, Attica, Flora, Indianapolis, Farmersburg, Shelburn, Montezuma, Rosedale, Lafayette, Greenfield, Bloomington, Clinton, Lebanon, Danville, Frankfort, Farmland, Spencer, Plainfield, Brownsburg, Greencastle, Fishers, Covington, Greenwood, Delphi, Martinsville, Rockville, Fairview Park, and Jasonville 210 PM EST Thu Feb 27 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central Indiana. * WHEN...From 10 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AU
5 follow-up statements
232 WWUS73 KIND 280246 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 946 PM EST Thu Feb 27 2025 INZ021-028>031-035>049-051>057-060>065-281300- /O.CON.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur- Including the cities of Martinsville, Linton, Brazil, Spencer, Winchester, Nashville, Veedersburg, Covington, Mooresville, Gosport, Greenwood, Farmersburg, Frankfort, Rockville, Rosedale, Greencastle, Parker City, Columbus, Fishers, Shelburn, Indianapolis, Noblesville, Clinton, West Lebanon, Attica, Terre Haute, Fairview Park, Shelbyville, Union City, Muncie, Zionsville, Carlisle, Delphi, Kokomo, Franklin, Carmel, Bloomfield, Greensburg, Tipton, Rushville, West Lafayette, Montezuma, Williamsport, Bloomington, Lebanon, Crawfordsville, Lafayette, Worthington, New Castle, Plainfield, Farmland, Greenfield, Anderson, Brownsburg, Sullivan, Jasonville, Flora, and Danville 946 PM EST Thu Feb 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, north central, south central, southwest, and west central Indiana. * WHEN...From 10 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CM
474 WWUS73 KIND 280734 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 234 AM EST Fri Feb 28 2025 INZ067>072-281545- /O.EXA.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/ Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of North Vernon, Vincennes, Bedford, Mitchell, Washington, Seymour, Shoals, and Loogootee 234 AM EST Fri Feb 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Jackson, Lawrence, Jennings, Daviess, Knox, and Martin Counties. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ INZ021-028>031-035>049-051>057-060>065-281545- /O.CON.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur- Including the cities of Montezuma, New Castle, Greencastle, Worthington, Carlisle, Brownsburg, Rosedale, Williamsport, Rockville, Flora, Brazil, Bloomfield, Gosport, Farmersburg, Veedersburg, Indianapolis, Tipton, Bloomington, West Lebanon, Winchester, Danville, Greensburg, Mooresville, Parker City, Anderson, Rushville, Noblesville, Greenfield, Zionsville, Clinton, Kokomo, Delphi, Linton, Union City, Frankfort, Muncie, Plainfield, Columbus, Crawfordsville, Farmland, Fishers, Shelbyville, West Lafayette, Fairview Park, Terre Haute, Lafayette, Nashville, Attica, Martinsville, Lebanon, Spencer, Greenwood, Franklin, Sullivan, Carmel, Shelburn, Jasonville, and Covington 234 AM EST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, north central, south central, southwest, and west central Indiana. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NWS Indy
592 WWUS73 KIND 281453 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 953 AM EST Fri Feb 28 2025 INZ021-028>031-035>049-051>057-060>065-067>072-282300- /O.CON.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Sullivan, Farmland, Terre Haute, Franklin, Shelburn, Tipton, Kokomo, Seymour, Bloomington, Greencastle, Greenwood, Jasonville, Flora, Delphi, Zionsville, Vincennes, Veedersburg, Williamsport, Shoals, Spencer, Fishers, Indianapolis, Winchester, Danville, New Castle, Gosport, Nashville, Columbus, Rockville, Mooresville, Muncie, Lafayette, Loogootee, Rushville, North Vernon, Plainfield, Brownsburg, Mitchell, Clinton, Union City, Montezuma, Greensburg, Parker City, Attica, Greenfield, Shelbyville, Covington, Linton, Worthington, Martinsville, West Lafayette, Carmel, Farmersburg, Bedford, Frankfort, Noblesville, Lebanon, Carlisle, West Lebanon, Crawfordsville, Fairview Park, Washington, Anderson, Brazil, Bloomfield, and Rosedale 953 AM EST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest, and west central Indiana. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Ryan
703 WWUS73 KIND 281928 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 228 PM EST Fri Feb 28 2025 INZ021-028>031-035>049-051>057-060>065-067>072-010300- /O.EXT.KIND.WI.Y.0001.000000T0000Z-250301T0300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Sullivan, Farmland, Terre Haute, Franklin, Shelburn, Tipton, Kokomo, Seymour, Bloomington, Greencastle, Greenwood, Jasonville, Flora, Delphi, Zionsville, Vincennes, Veedersburg, Williamsport, Shoals, Spencer, Fishers, Indianapolis, Winchester, Danville, New Castle, Gosport, Nashville, Columbus, Rockville, Mooresville, Muncie, Lafayette, Loogootee, Rushville, North Vernon, Plainfield, Brownsburg, Mitchell, Clinton, Union City, Montezuma, Greensburg, Parker City, Attica, Greenfield, Shelbyville, Covington, Linton, Worthington, Martinsville, West Lafayette, Carmel, Farmersburg, Bedford, Frankfort, Noblesville, Lebanon, Carlisle, West Lebanon, Crawfordsville, Fairview Park, Washington, Anderson, Brazil, Bloomfield, and Rosedale 228 PM EST Fri Feb 28 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, north central, south central, southeast, southwest, and west central Indiana. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Ryan
805 WWUS73 KIND 010255 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 955 PM EST Fri Feb 28 2025 INZ021-028>031-035>049-051>057-060>065-067>072-010400- /O.EXP.KIND.WI.Y.0001.000000T0000Z-250301T0300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Williamsport, Attica, Veedersburg, Greencastle, Tipton, Rushville, New Castle, Union City, Zionsville, Columbus, Rockville, Terre Haute, Carmel, Farmland, Sullivan, Shoals, North Vernon, Vincennes, Nashville, Gosport, Bloomfield, West Lebanon, Martinsville, Montezuma, Covington, Anderson, Mooresville, Carlisle, Jasonville, Winchester, Lebanon, Greensburg, Brownsburg, Crawfordsville, Spencer, Seymour, Shelburn, Loogootee, Bloomington, Mitchell, Franklin, Shelbyville, Linton, Fairview Park, West Lafayette, Frankfort, Clinton, Danville, Greenfield, Greenwood, Parker City, Worthington, Washington, Indianapolis, Brazil, Farmersburg, Bedford, Delphi, Flora, Muncie, Plainfield, Fishers, Kokomo, Lafayette, Rosedale, and Noblesville 955 PM EST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... Winds have fallen below advisory levels across Central Indiana, therefore the Wind Advisory will be allowed to expire. Wind gusts of 30-40 mph will still be possible through the overnight hours. $$ CM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 27, 12:27 PM EST, 1 hour 43 minutes earlier. Its key messages:
- Isolated showers possible this afternoon across east/northeast portions of central IN; A thunderstorm or two cannot be ruled out
- Breezy conditions today with gusts around 25-35 mph possible
- Windy conditions Friday when frequent gusts of 35-45 MPH are likely. Locally higher gusts will be possible
- A brief weekend cooldown will be followed by rebounding temperatures next week, as well as potential for locally heavy rainfall and possibly few strong storms by Tuesday into Tuesday night
Area forecast discussion, Feb 27, 12:27 PM EST, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1227 PM EST Thu Feb 27 2025 .KEY MESSAGES... - Isolated showers possible this afternoon across east/northeast portions of central IN; A thunderstorm or two cannot be ruled out - Breezy conditions today with gusts around 25-35 mph possible - Windy conditions Friday when frequent gusts of 35-45 MPH are likely. Locally higher gusts will be possible - A brief weekend cooldown will be followed by rebounding temperatures next week, as well as potential for locally heavy rainfall and possibly few strong storms by Tuesday into Tuesday night && .FORECAST UPDATE... Issued at 934 AM EST Thu Feb 27 2025 Minor tweaks to the forecast given current observations. Lingering low level clouds and broken ground fog over N/NE central Indiana will likely lead to a slower warm-up this morning for those areas. Elsewhere, skies are clearing quickly with temperatures already in the mid 40s. Following typical adiabatic boundary layer warming, that should lead to mid to upper 50s this afternoon. Wind gusts were also increased by a few knots this afternoon given the expectation of a slightly deeper PBL and greater mixing depth. Forcing looks weak for this afternoon/evening shower chances. 15-30% PoPs have been kept for now, but if this trend continues this may need to be removed. With that said, there still looks to be some modest instability over eastern IN (500-700 J/kg) so if a shower is able to initiate, thunder cannot be ruled out. && .SHORT TERM (Today and tonight)... Issued at 259 AM EST Thu Feb 27 2025 The system which brought showers and storms to the area has now shifted east. Current KIND radar imagery shows lingering showers are now well east into Ohio with quiet weather across central Indiana. Subtle surface and upper ridging building in behind the departing system will continue to provide quiet weather conditions through this morning. Increasing subsidence atop remnant low-level moisture has already led to the development of a stratus deck across northwest portions of central IN. Look for this stratus deck to continue pushing southeast across much of the area helping to limit diurnal cooling. Southwestern counties are expected to remain partly cloudy despite increasing subsidence due to less low-level moisture. An upper wave embedded within a deep broad trough is expected to move through the region this afternoon bringing another chance for showers, mainly across east and northeastern counties due to deeper PBL moisture. While the approaching wave promotes some forcing for ascent, the primary forcing for any developing showers should mostly be focused in the low-levels. Steepening lapse rates within a cold air advection regime and lingering moisture supports the potential for scattered showers this afternoon. Forecast soundings show modest instability aided by impressive sfc-3km lapse rates around 9.0C/km. This may allow for a few thunderstorms to develop with a low chance for small pea-size hail or graupel. Steep lapse rates will also promote breezy conditions with gusts around 25-35 mph possible. The aforementioned wave begins to shift east this evening with any lingering showers quickly tapering off. Wind gusts are also expected to taper off around or shortly after sunset as the PBL stabilizes. Surface and upper ridging will then build in overnight providing quiet weather conditions. Look for temperatures to generally fall into the low 30s. && .LONG TERM (Friday through Wednesday)... Issued at 259 AM EST Thu Feb 27 2025 ...WINDY ON FRIDAY WITH GUSTS OVER 40 MPH LIKELY... Friday... A strong low pressure system will move through the Great Lakes on Friday. The main concern with this system for central Indiana will be winds, as forcing and moisture for any precipitation will be to the northeast of the area (closer to the surface low). Wind fields will be strong, with 40-50kt down as low as 925mb. Mixing will bring down some of these winds as heating occurs on Friday. Momentum transfer forecasts show up to 40kt at the bottom of the layer, but top of the layer shows 50kt. Thus, while 40kt looks to be the most likely higher end outcome, cannot rule out stronger gusts. Sustained winds will be 20-25kt. Will continue to message the windy conditions, and a Wind Advisory may be needed with later forecast issuances as confidence continues to increase in the gusts. Sunshine and a thermal ridge moving into the area will bring highs back up to around 60 most areas. Saturday into Sunday... Much colder air arrives behind Friday's system, bringing temperatures down to below normal. Highs will be in the 30s most areas, with lows Saturday night in the teens to around 20. High pressure will keep conditions dry. Monday and beyond... An initial upper wave will weaken enough that during the day Monday should be dry. A potent area of low pressure will move from the Kansas area to around Lower Michigan from Tuesday into Wednesday. An upper trough will move into the area by Wednesday. Moisture will become plentiful with strong flow from the south and southwest. Will bring high PoPs to all areas by Tuesday night and will continue likely PoPs into Wednesday. Ensembles keep the heaviest rain to the south of central Indiana, but 24 hour totals around an inch remain possible. Also, the track of the low will bring instability into the area, so will continue to mention thunder. Better instability will remain south of central Indiana, but will have to watch for the possibility of locally strong to severe convection at some point around Tuesday night. Windy conditions may return by mid-week as well depending on the eventual strength of the low pressure system. Temperatures will return to above normal ahead of the system, but a return to below normal will occur behind it for Thursday. && .AVIATION (18Z TAF Issuance)... Issued at 1226 PM EST Thu Feb 27 2025 Impacts: - VFR Conditions expected this TAF period. - Gusty winds to near 30 knts possible this afternoon. - Gusty winds to 40 knots possible on Friday after 15Z, continuing Fri afternoon. Discussion: Subsidence in the wake of a departing upper wave was building across the TAF sites. This was resulting clearing skies across Central Indiana. Forecast soundings suggest that convective temperatures will be reached soon, leading to some SCT VFR CU clouds this afternoon. However a moderate pressure gradient across the area and favorable mixing conditions will lead to gusty winds this afternoon. On Friday, strong low pressure will build across the upper midwest along with a strong LLJ pushing across the area. Again, steep lapse rates will be in place resulting in favorable mixing. Furthermore, an even stronger surface pressure gradient looks to be in place on Friday. Thus wind gusts to around 40 knts will be possible late in the TAF period. && .IND WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Updike SHORT TERM...Melo LONG TERM...50 AVIATION...Puma
Hazardous weather outlook, Feb 27, 3:33 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 333 AM EST Thu Feb 27 2025 INZ021-028>030-035>037-043>046-051>054-060>062-067>070-280845- Carroll-Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone- Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Morgan-Sullivan- Greene-Monroe-Knox-Daviess-Martin-Lawrence- 333 AM EST Thu Feb 27 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frequent wind gusts of 35-45 MPH are likely Friday, with higher gusts possible. Locally heavy rain and a strong storm or two will be possible next Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ031-038>042-047>049-055>057-063>065-071-072-280845- Howard-Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock- Henry-Johnson-Shelby-Rush-Brown-Bartholomew-Decatur-Jackson-Jennings- 333 AM EST Thu Feb 27 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Isolated thunderstorms are possible this afternoon and through the early evening. Severe weather is not expected, but lightning is a hazard with any storm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frequent wind gusts of 35-45 MPH are likely Friday, with higher gusts possible. Locally heavy rain and a strong storm or two will be possible next Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:54 PM EST | Severe Thunderstorm Warning | IND | Knox | 51 min |
| Feb 26, 8:38 PM EST | Special Weather Statement | IND | Daviess, Martin | 37 min |
| Feb 26, 9:10 PM EST | Special Weather Statement | IND | Jackson, Lawrence | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.